Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jan 7, 2008, 4:03 PM CST for 4 counties in Wisconsin. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 7, 2008, 4:03 PM CST (22:03 UTC)
- Expired
- Jan 7, 2008, 4:45 PM CST
- In force
- 42 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Milwaukee County, WI, Racine County, WI, Walworth County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 38 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 7, 4:20 PM CST | HAIL 0.25 | Hales Corners, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 072203
SVRMKX
WIC079-101-127-133-072245-
/O.NEW.KMKX.SV.W.0004.080107T2203Z-080107T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
403 PM CST MON JAN 7 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
NORTHWESTERN RACINE COUNTY IN SOUTHEAST WISCONSIN...
NORTHEASTERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
EASTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 445 PM CST
* AT 359 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
POTTER LAKE...OR ABOUT NEAR EAST TROY...AND MOVING NORTHEAST AT 55
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BIG BEND BY 410 PM CST...
MUSKEGO BY 415 PM CST...
NEW BERLIN...HALES CORNERS AND GREENDALE BY 420 PM CST...
WEST ALLIS...MILWAUKEE COUNTY ZOO...MILWAUKEE CO ZOO AND WEST
MILWAUKEE BY 425 PM CST...
DOWNTOWN MILWAUKEE BY 430 PM CST...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4285 8783 4271 8831 4283 8843 4319 8818
4319 8790
TIME...MOT...LOC 2203Z 228DEG 51KT 4281 8834
$$
BORGHOFF2 follow-up statements
000
WWUS53 KMKX 072217
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
417 PM CST MON JAN 7 2008
WIC127-072227-
/O.CAN.KMKX.SV.W.0004.000000T0000Z-080107T2245Z/
WALWORTH WI-
417 PM CST MON JAN 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WALWORTH COUNTY
IS CANCELLED...
LAT...LON 4285 8783 4271 8831 4289 8824 4319 8807
4319 8790
TIME...MOT...LOC 2217Z 234DEG 57KT 4294 8806
$$
WIC079-101-133-072245-
/O.CON.KMKX.SV.W.0004.000000T0000Z-080107T2245Z/
WAUKESHA WI-MILWAUKEE WI-RACINE WI-
417 PM CST MON JAN 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CST
FOR NORTHWESTERN RACINE...MILWAUKEE AND SOUTHEASTERN WAUKESHA
COUNTIES...
AT 413 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR MUSKEGO...MOVING NORTHEAST AT 65 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MILWAUKEE HOAN BRIDGE...DOWNTOWN MILWAUKEE...MITCHELL PARK DOMES
AND WEST MILWAUKEE BY 425 PM CST...
MILWAUKEE HARBOR...MILWAUKEE BRADFORD BEACH...SHOREWOOD AND
WHITEFISH BAY BY 430 PM CST...
LAT...LON 4285 8783 4271 8831 4289 8824 4319 8807
4319 8790
TIME...MOT...LOC 2217Z 234DEG 57KT 4294 8806
$$
CRAVEN000
WWUS53 KMKX 072239
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
438 PM CST MON JAN 7 2008
WIC079-101-133-072248-
/O.EXP.KMKX.SV.W.0004.000000T0000Z-080107T2245Z/
WAUKESHA WI-MILWAUKEE WI-RACINE WI-
438 PM CST MON JAN 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RACINE...
MILWAUKEE AND EASTERN WAUKESHA COUNTIES EXPIRES AT 445 PM CST...
THE STORM MOVED ACROSS THE SOUTH SIDE OF MILWAUKEE BUT HAS MOVED
OFFSHORE ONTO LAKE MICHIGAN.
LAT...LON 4285 8783 4271 8831 4289 8824 4319 8807
4319 8790
TIME...MOT...LOC 2238Z 236DEG 59KT 4312 8766
$$
CRAVENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 7, 3:38 AM CST, 12 hours 25 minutes earlier.
Area forecast discussion, Jan 7, 3:38 AM CST, 12 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 AM CST MON JAN 7 2008
.DISCUSSION...FCST FOCUS ON DENSE FOG THEN PCPN TRENDS WITH APPCH
WRMFNT AND SFC LOW.
FIRST AND FOREMOST...THE DENSE FOG. SFC TROUGH/DEW POINT FRONT HAS
SHIFTED TO THE EAST OF THE CWA. WEAK NW FLOW HAS ADVECTED LOWER DEW
POINTS INTO THE CWA. FRONTAL ZONE SET UP FROM NRN MO...CNTRL IL INTO
SRN LM. LGT WIND REGIME IN PLACE ACRS CWA SO EVEN WITH DRIER DEW
POINTS...DENSE FOG STILL A PROBLEM AS DEPRESSIONS LESS THAN 2 AND
BL MOISTURE IS HIGH DUE TO SNOWMELT. WITH LOW PRES ORGANZING TO
OUR SW AND HEADING TOWARDS THE CWA...THE SFC WRM FNT WILL APPCH
THE CWA AND SHOULD REINFORCE THE DENSE FOG SITUATION AT LEAST THRU
CURRENT EXPIRATION TIME. WRM FNT PROGGD TO BE BISECTING CWA BY
18Z...SO SOME LOCALES IN THE NORTH AND NE MAY NEED TO BE EXTENDED.
AS FAR AS PCPN TRENDS GO FOR TODAY...ALREADY SEEING CONVECTION FIRE
ACRS SRN WI AND NRN IL ASSOC WITH INCREASING ISENTROPIC ADIABATIC
OMEGA AND UPPER JET DVRG. IN FACT...ISENTROPIC PROGS SHOW GOOD
SURGE OF MOISTURE INTO 18Z TODAY WITH COND PRES DEFICITS DROPPING
TO LESS THAN 10MB. AS SATELLITE AND WATER VAPOR ANIMATION BEARS
OUT...STG UPPER FLOW IN PLACE AND JET CORE DRAWS CLOSER TO CWA
WITH TIME AND UPPER DVRG REALLY BLOSSOMS THIS MRNG AND PEAKS
AROUND 18Z. IN ADDITION H8-H7 MOIST FLUX CONVERGENCE MAXES OUT IN
THIS TIME FRAME AS WELL...SO LOTS GOING FOR PCPN TODAY.
THE LOW WILL PULL THE FRONT THRU THE CWA TNGT WITH HIGHEST POPS IN
THE SE. WITH STILL ANOTHER PIECE OF ENERGY COMING THROUGH TNGT
INTO TUE NEED TO KEEP POPS GOING...AND HIGHEST AGAIN IN THE SE
CLOSER TO THE FRONTAL BOUNDARY. THE GFS/ECMWF AND CANADIAN ARE ALL
SHOWING THE CWA GETTING WET ON TUESDAY WHILE THE NAM AND HPC ARE
GIVING US A GLANCING SHOT. WILL TAKE MIDDLE ROAD AND AT LEAST BACK
DOWN FROM VERY HIGH MAV POPS TO MEET COLLABORATION THRESHOLDS AND
SOME MODEL UNCERTAINTY. WITH THICKNESSES/H8 TEMPS LOWERING ON TUE
WILL HAVE A MIX ACRS PARTS OF THE WEST DURG THE AFTN.
STILL LOOKS BRISK FOR TUE NGT BUT BUFKIT NOT SHOWING AS HIGH OF A
GUST POTENTIAL AS LAST NIGHT. STILL LOOKS LIKE HIGH PRESSURE WILL
DOMINATE FOR WEDNESDAY AND WEDNESDAY NIGHT. GFS AND ECMWF SHOWING
MORE OF A GLANCING SHOT FOR THU AND FRI. POPS ARE LOW AND SEEMS
REASONABLE AT THIS JUNCTURE.
&&
10
.AVIATION...VLIFR CONDITIONS EARLY TO IMPROVE LATER THIS MORNING AS
RAIN/SHOWERS SPREADS RAPIDLY IN AND BOUNDARY LAYER WINDS INCREASE. MAY
RETURN TO LIFR CIGS/VSBYS OR LWR AGAIN TNGT WITH LIGHT WIND REGIME.
&&
.MARINE...LIKELY ADVECTION OF DENSE FOG INTO NEARSHORE AREAS THIS
MORNING WITH LIGHT WEST WINDS. HENCE WL POST DENSE FOG ADVY THRU
18Z TO MATCH UP WITH LAND AREAS. LOW LEVEL INVERSION REMAINS STRONG
BUT BOUNDARY LAYER WINDS INCREASE LATER TODAY WHICH SHOULD ALLEVIATE
THE DENSE FOG SITUATION.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...DENSE FOG ADVISORY UNTIL NOON CST TODAY FOR WIZ046-047-051-052-
056>060-062>072.
LM...DENSE FOG ADVISORY UNTIL NOON CST TODAY FOR LMZ643>646.
&&Hazardous weather outlook, Jan 7, 2:25 PM CST, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 225 PM CST MON JAN 7 2008 WIZ046-047-051-052-056>060-062>072-081030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 225 PM CST MON JAN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT WIDESPREAD LIGHT FOG BETWEEN 1 AND 3 MILES WILL CONTINUE ACROSS SOUTHERN WISCONSIN THIS AFTERNOON...WITH PATCHY DENSE FOG REDUCING VISIBILITIES TO LESS THAN 1/2 MILE. WIDESPREAD DENSE FOG WILL DEVELOP ACROSS ALL OF SOUTHERN WISCONSIN TONIGHT. WIDESPREAD VISIBILITIES BELOW 1/2 MILE ARE EXPECTED. THERE WILL ALSO BE SCATTERED THUNDERSTORMS. SOME STORMS MAY PRODUCE SMALL HAIL. WARM TEMPERATURES WILL CONTINUE TO MELT THE LINGERING SNOW COVER ACROSS THE REGION. THE MELTING SNOW ALONG WITH EXPECTED RAINFALL BETWEEN ONE QUARTER INCH AND ONE INCH MAY RESULT IN MINOR AREAL FLOODING AS WELL AS RIVER FLOODING. ICE JAMES MAY ALSO DEVELOP ON RIVERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF DENSE FOG TUESDAY MORNING. RIVER LEVELS WILL CONTINUE TO RISE THROUGH MID WEEK DUE TO THE RAINFALL AND MELTING SNOW. SOME RIVERS WILL REACH BANKFULL...AS WELL AS FLOOD STAGE LEADING TO AREAS OF RIVER FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-081030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 225 PM CST MON JAN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 PM FOR WINDS OF 15 TO 25 KNOTS. AREAS OF DENSE FOG MAY REDEVELOP TONIGHT. THERE IS ALSO A CHANCE OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AREAS OF DENSE FOG MAY LINGER INTO TUESDAY. WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY LEVELS TUESDAY NIGHT AND WEDNESDAY...AND AGAIN THURSDAY NIGHT AND FRIDAY. WWW.WEATHER.GOV/MILWAUKEE
In the hours before
Local storm report, Jan 7, 10:51 AM CST, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1051 AM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 AM HAIL SSW WAUNAKEE 43.19N 89.45W
01/07/2008 E0.50 INCH DANE WI AMATEUR RADIO
MAINLY PEA-SIZED HAIL...1/4 INCH...WITH SOME 1/2 INCH
MIXED IN WITH BRIEF HEAVY RAIN .
&&
REMLocal storm report, Jan 7, 10:59 AM CST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1059 AM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HAIL 4 WSW MIDDLETON 43.08N 89.58W
01/07/2008 M0.75 INCH DANE WI AMATEUR RADIO
&&
REMSpecial weather statement, Jan 7, 11:45 AM CST, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1145 AM CST MON JAN 7 2008 WIZ046-047-051-052-056>060-062>072-072000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 1145 AM CST MON JAN 7 2008 ...STRONG TO SEVERE THUNDERSTORMS POPPING UP LATE THIS MORNING... AT 1145 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP AS A WARM FRONT QUICKLY PUSHES INTO SOUTHERN WISCONSIN. SOME OF THESE STORMS HAVE HAD A HISTORY OF PRODUCING NICKEL SIZE HAIL...WITH OTHERS PRODUCING COPIOUS AMOUNTS OF SMALL HAIL. THE HEAVIEST STORMS ARE LOCATED OVER FOND DU LAC AND DODGE COUNTY... WITH SEVERAL OTHER WEAKER STORMS MAINLY OVER DANE...JEFFERSON... AND ROCK COUNTIES. THUNDERSTORMS THAT DEVELOP THROUGH EARLY THIS AFTERNOON WILL HAVE THE POTENTIAL TO PRODUCE HAIL TO THE SIZE OF NICKELS...AND GUSTY WINDS TO 45 MPH AS THEY PUSH NORTHEAST RAPIDLY AROUND 60 MPH. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR FAVORITE MEDIA OUTLET FOR ADDITIONAL INFORMATION REGARDING THESE STORMS THROUGH THIS AFTERNOON. BORGHOFF
Local storm report, Jan 7, 11:57 AM CST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1157 AM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 AM HAIL BYRON 43.65N 88.45W
01/07/2008 E0.50 INCH FOND DU LAC WI LAW ENFORCEMENT
DIME SIZED HAIL COVERING THE GROUND.
&&
GDSpecial weather statement, Jan 7, 2:47 PM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 247 PM CST MON JAN 7 2008 WIZ065-066-069>072-072300- WAUKESHA-MILWAUKEE-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...WAUKESHA...BROOKFIELD...MILWAUKEE... JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 247 PM CST MON JAN 7 2008 ...STRONG THUNDERSTORMS EXPECTED THROUGH LATE AFTERNOON IN SOUTHEAST WISCONSIN... A BAND OF THUNDERSTORMS WITH LOCALLY HEAVY RAIN...HAIL...AND EVEN STRONG WIND GUSTS TO 50 MPH ARE EXPECTED THROUGH 5 PM. THE STORMS ARE MOST LIKELY ALONG AND SOUTH OF A LINE FROM MILWAUKEE TO WHITEWATER TO JANESVILLE. A TORNADO WATCH IS IN EFFECT ACROSS NORTHERN ILLINOIS BUT DOES NOT INCLUDE ANY WISCONSIN COUNTIES. HOWEVER...ISOLATED SEVERE THUNDERSTORMS WITH HAIL TO NICKEL SIZE AND WIND GUSTS TO 60 MPH ARE POSSIBLE LATE THIS AFTERNOON IN EXTREME SOUTHEAST WISCONSIN. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE A CONCERN. SNOWMELT HAS RESULTED IN RAPID RISES IN AREA RIVERS AND STREAMS. ADDITIONAL RAINFALL OF ONE QUARTER TO ONE HALF INCH WITH LOCAL AMOUNTS TO ONE INCH THROUGH 6 PM TONIGHT COULD CAUSE URBAN FLOODING OR FLOODING OF SMALL STREAMS OR LOW LYING AREAS. THE LOCALLY HEAVY RAINS MAY ALSO SNARL TRAFFIC DURING THE EVENING RUSH HOUR. STAY TUNED FOR LATER STATEMENTS. CRAVEN
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 6:40 AM CST | Severe Thunderstorm Warning | MKX | Lafayette | 50 min |
| Jan 7, 11:13 AM CST | River Flood Warning | MKX | Kenosha | 8 days |
| Jan 7, 11:15 AM CST | Severe Thunderstorm Warning | MKX | Dodge | 30 min |
| Jan 7, 11:33 AM CST | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Washington | 27 min |
| Jan 7, 2:52 PM CST | Dense Fog Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 18 hr |
| Jan 7, 3:21 PM CST | Tornado Warning | MKX | Rock, Walworth | 54 min |
| Jan 7, 3:30 PM CST | Special Marine Warning | MKX | 60 min | |
| Jan 7, 3:51 PM CST | Tornado Warning | MKX | Kenosha, Racine | 54 min |
| Jan 7, 4:19 PM CST | Special Marine Warning | MKX | 56 min | |
| Jan 7, 4:39 PM CST | Tornado Warning | MKX | Kenosha, Racine | 21 min |
| Jan 7, 5:38 PM CST | Tornado Warning | MKX | Racine | 22 min |
| Jan 7, 5:51 PM CST | Special Marine Warning | MKX | 54 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.